# SDR SWIA201125981

- Difficulty date: April 5, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 27,585 hours, 38,758 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Faulty
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETERS WERE MORE THAN 200FT FROM EACH OTHER.  (FLT 6362)  REPLACED NR 1 ALTIMETER. P/N 1190AM1, S/N OFF AG271.
